Get answers for your health queries from top Doctors for FREE!

100% Privacy Protection

100% Privacy Protection

We maintain your privacy and data confidentiality.

Verified Doctors

Verified Doctors

All Doctors go through a stringent verification process.

Quick Response

Quick Response

All Doctors go through a stringent verification process.

Reduce Clinic Visits

Reduce Clinic Visits

Save your time and money from the hassle of visits.

Ask Free Question

Asked for Female | 21 Years

I have been on birth control for going on to 6 months and only recently started getting my period with severe cramps, i have taken the pill in the wrong order by mistake anf im not sure if that is what triggered it. I need to know if this will subside because i haven’t had my period since I started the pill.

Answered by Mitali Pawar

These are common side effects of birth control pills, especially during the first few months of use. But now if your experiencing new symptoms then consult a gynecologist to determine its cause. Since you have taken the pill in wrong order thats the reason to disrupt your hormonal balance and hence these symptoms, but still its difficult to say for sure without more information.

was this conversation helpful?

Questions & Answers on "Gynecologyy" (3119)

My period is 20 days late. I have never missed a period. I had a late bloody discharge gassy nauseous headache but pregnancy test are showing negative. I also have an IUD I’ve had it for about a year and a half now and my cycle always stays the same.

Female | 18

When your menstrual period is 20 days late, and you have such symptoms as gaspiness, nauseousness, headache, haemorrhagic pastula – it’s high time yo seek a gynecologist. The negative pregnancy test result together with the IUD you have may signify that there is an underlying medical condition which needs to be treated. You should visit a gynecologist specialist to receive the right treatment and get the correct diagnosis.

Answered on 23rd May '24

Read answer

hello doctor Is there any possibility of pregnancy if the precum comes in contact with the vagina but indirectly. That is if a person gives a handjob to his partner but there is no ejaculation or semen and a very little possibility of precum , and after a few minutes the same hand comes in contact with the vagina, then I took an emergency contraceptive pill within 24 hours.what are the chances of getting pregnant. please take it on priority basis

Female | 27

Ge­tting pregnant has a very low chance he­re. Precum can sometime­s have sperm, but the risk is small without e­jaculation. Taking an emergency pill within 24 hours gre­atly lowers the chances of pre­gnancy. Watch for strange signs like missed pe­riods or feeling sick, but pregnancy is unlike­ly here.

Answered on 23rd May '24

Read answer

I am 22 years old with one week lasting period A guy was trying to force himself on me but he couldn’t have sex but he released a pre cum on me and I feel pregnant because I have not seen my period How can I test for my period without test kit maybe with over the top counter I feel bloated but the period is not coming out

Female | 22

I understand how scary it is to feel bloated and miss a period, but remember there are other explanations besides pregnancy. Things like stress, changes in weight, or hormonal imbalances can mess with your cycle too. As for your question about pre-cum, it usually doesn’t lead to pregnancy on its own. However, if you’re worried, you should buy a pregnancy test kit from the store and check for yourself.

Answered on 23rd May '24

Read answer

Hello, when I was young I had a wound inside the incision-shaped urination hole extending inward from the front vaginal wall side. The wound was healed, but that incision remained approximately 1cm long. Now I have doubts that it will turn into fistula after sexual intercourse or normal childbirth. Is there a risk in having this incision knowing that at the moment it does not cause me problems and urine comes out of its normal opening naturally. This problem worries me very much.

Femelle | 26

Without a physical examination, it is hard to really determine the reason. For this reason, you should be referred to a gynecologist who can perform a detailed check and can prescribe you medications

Answered on 23rd May '24

Read answer

I am Sana from manipur. i m 20 yrs old. i have been paining one of my breast for 1 year. by the test i have taken recently, it is confirmed that there is a cyst in my breast.also my hair is fallen abnormally. my question is that- is it breast cancer? if yes, what stage it is? is completely curable? what is the immediate step i have to be taken?

Female | 20

A breast cyst is usually not a sign of breast cancer. If your recent tests have confirmed the presence of a cyst, your doctor may recommend additional imaging tests such as a mammogram or ultrasound to evaluate the cyst and determine what is causing the pain. 

Answered on 23rd May '24

Read answer

I get my periods on 25th day but today is my 25th day I am having spotting dizziness and periods cramp and not feeling good. What does that means

Female | 31

You might have premensstrual symptoms nothing to worry about.But if you are worried, I suggest that you visit a gynecologist for an evaluation and diagnosis.
 

Answered on 23rd May '24

Read answer

Sex hua per uska men part hamare andar nahin Gaya to isase hamare periods per koi asar nahin padega

Female | 20

You should see a gynecologist in case you start to have abnormal menstrual cycle changes. They are reproductive health specialists of women and therefore are the best candidates to offer you treatment and guidance when necessary.

Answered on 23rd May '24

Read answer

Hello, I'm 17 years old.I lost feeling in my bladder and clitoris.I don't know when the bladder is full.I don't feel any excitement and sex drive anymore.The clitoris is no longer sensitive to stimuli, to touch.A year ago I had a feeling. I had ultrasound and blood tests performed by a gynecologist and a urologist, the results of the tests show no abnormalities. At this age I shouldn't have any problems with it. It worries me that I won't get any pleasure from having sex. What could be the cause? Is there any chance and way to get back feeling in clitoris and bladder? Please help.

Female | 17

There can be a psychological factors associated with the problem.. better get yourself evaluated for best advice.. 

counseling therapy is needed.. 

You can also contact me on my private chat or directly in my clinic. We can send you the medicines by courier.

My website: www.kavakalpinternational.com

Answered on 23rd May '24

Read answer

I am 28 years old female with severe pcos, i am trying to conceive 2nd child what need to do?

Female | 28

please visit a gynecologist or an infertility specialist who will assess your condition and give the necessary treatment to improve your chances of getting pregnant. PCOS-afflicted women often struggle to get pregnant, yet there are medications that can effectively alleviate the condition and restore fertility. In order to determine the best route, you should consult a doctor.

Answered on 23rd May '24

Read answer

Hi, i am a 22 year old female experiencing cramps and nausea after finishing a period. is this normal. the pain has been going for 5 days already, what can i do

Female | 22

Cramps and nausea post-period normal but not for long Pain for 5 days indicates underlying issue Consult doctor for diagnosis and treatment....

Answered on 23rd May '24

Read answer

Had 2 period's in 1 month week after I'm bleeding slightly pink blood when I wipe

Female | 34

t may be an indication of a hormone imbalance or some underlying medical complication that needs professional intervention. Go to a specialist for proper diagnosis and treatment.

Answered on 23rd May '24

Read answer

The thing is I had an unprotected intercourse last month and a mistake actually happen and I ought to use postinor 2 for the first time to prevent any form of pregnancy. But after that my period did not flow well that month so I actually thought it's may be due to the drug so I waited the next month to see if there will be changes although it's doesn't flow much like before again but it's still better than the last period but the issues now is that am still seeing it after 5days which is my normal period length and it's going to like 8days now?

Female | 22

Your menstrual cycle­ seems differe­nt after Postinor 2. That's normal. The eme­rgency pill can affect periods. You might ble­ed irregularly or your flow changes. It de­pends how your body reacts. If issues continue­, talk to your doctor. Different people­ have varied response­s to medicines.

Answered on 23rd May '24

Read answer

Related Blogs

Consult

Cost Of Related Treatments In Country

Top Different Category Hospitals In Country

Top Doctors In Country By Specialty

Top Gynecologyy Hospitals in Other Cities

  1. Home >
  2. Questions >
  3. I have been on birth control for going on to 6 months and on...